# SDR MASA200700710

- Difficulty date: October 18, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 4,838 hours, 7,287 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7528637
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ASH FLT 2731 LGB - PHX - EMERGENCY DECLARED ON INBOUND TO PHX DUE TO HYDRAULIC SYSTEM NR 2 LOW PRESSURE WARNING WITH INBOARD FLIGHT SPOILERS AND INBOARD SPOILERONS CAUTION MESSAGES.  MX REMOVED AND REPLACED NR 2 HYDRAULIC EDP PRESSURE LINE.
